# SDR IPXA0561977

- Difficulty date: July 22, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 20,607 hours, 14,128 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 652533133
- Condition: Gouged
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, MAIN CARGO DOOR FRAME FLANGE IS GOUGED 56 INCHES FROM FWD END AND 5 INCHES FROM LOWER END.  REPAIRED IAW ER10-3629, DATED 16AUG2010.
